# SDR SWAA2022011353817

- Difficulty date: December 16, 2021
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 20,667 hours, 9,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 050-009 AFT CARGO COMPARTMENT STA 767 TO STA 794 RBL 22 WL 156 SHIELD HAS CORROSION ; / [01] BLENDED CORROSION ON RH SHIELD STA 767-794; ORIGINAL .050'; REMAINING .030; LOSS OF .020' WITH NO PUBLISHED SRM LIMITS REQUIRES REPLACEMENT IAW SRM 51-10-02-0G-0; [02] VERIFIED STEP COMPLETE; [03] VERIFIED STEPS 1 & 2.; [04] REMOVED AFT CARGO SHIELD AT STA 767-794 RBL22 IAW SRM 51-40-02-OG-O; [05] VERIFIED NEW SHIELD AT STA 747-794 AS P/N 146A8127U12ATSMRO IAW DWG # 146A0081 REV:A; [06] VERIFIED STEP 5; [07] LOCATED & DRILLED NEW SHIELD AT STA 767-794 IAW DWG 146A0081 REV:A; [08] VERIFIED NEW SHIELD AT STA 767-794 AS P/N 146A8127U12ATSMRO IAW DWG # 146A0081 REV:A A-TAG#WN11956; [09] VERIFIED STEPS 7 AND 8; [10] OK TO INSTALL; [11] INSTALLED NEW AFT CARGO SHIELD AT STA 767-794 RBL 22 IAW SRM 51-40-02-OG-O/DWG 146A0081 REV:A; [12] REMOVED & REPLACED AFT CARGO SHIELD AT STA 767-794 RBL22 IAW SRM 51-40-02-OG-O/DWG 146A0081 REV:A; [13] VERIFIED STEPS 11 AND 12; [14] AUDIT C/W
